# SDR IPXA2018081032594

- Difficulty date: July 26, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,752 hours, 18,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: ARC21529
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP FAIRING LOWER FWD WEB WAS CRACKED.  REMOVED, FABRICATED AND REPLACED THE FLAP FAIRING WEB IAW DWG ARC2152, AND SRM 51-31-01.
